Couldn't find what you looking for?

TRY OUR SEARCH!

My husband who has very stable blood pressure for an obese man was prescribed phentermine to help with the weight loss but also lisinopril to take with it. If he doesnt have a blood pressure problem why does he need the lisinopril?

Does the phentermine cause a rise in blood pressure while you are on it?

Loading...

Yes it does
Reply

Loading...

Lisinopril, which is a angiotensin-converting enzyme (ACE) inhibitors, is a blood pressure drug that block key steps in a system that helps control blood pressure and reduce fluid buildup in the body. This pathway is known as the renin-angiotensin system. Previous studies have suggested that the renin-angiotensin system plays a role in body fat and obesity.

Study results have demonstrated that an ACE deficiency leads to reduction in body fat accumulation in mice and suggests that drugs that affect the renin-angiotensin system, such as ACE inhibitors, might spark weight loss, especially in the midsection. Having a so-called spare tire around your belly is a strong risk factor for cardiovascular disease and diabetes.

And as for your last question, yes, hypertension is a possible side effect of phentermine.
Reply

Loading...

But, can you tell me if taking both of them are healthy, or can it kill you to put it bluntly?
Reply

Loading...

it will kill you
Reply

Loading...

I was on lisinopril for a month and was prescribed phentermine this week. Last night I had an allergic reaction that scared me senseless. My tongue, lips and eyes swelled up. So the age old question--take bp meds so I don't have a stroke, or take something to lose weight so I don't have to be on bp meds. Did you husband have any reactions?
Reply

Loading...

Are you a doctor????
Reply

Loading...